# SDR CALA0600241

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 25,379 hours, 9,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-1 DOOR EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE.  THE EMERGENCY LIGHT BATTERY WAS REMOVED AND REPLACED IAW MM 33-51-06.
